# SDR AALA20040869

- Difficulty date: August 16, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Engine: Rroyce RB211535E4B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BDA - INFLIGHT T1270/16 SJU TO EWR.  ABOUT 55 MINUTES AFTER TAKEOFF LOST EIGHT QUARTS OF OIL IN RIGHT ENGINE IN APPROXIMATELY 72 MINUTES.  LANDED BDA WITHOUT INCIDENT.  REPLACED NUMBER 2 ENGINE FOR HIGH OIL CONSUMPTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
